Aa
A
A
Close
Avatar universal
Have scab on genital warts
So I was diagnosed with genital warts. The doctor gave me podofilin to treat the warts; which I believe is an acid. I went overboard and contiunually put the acid on the affected area and surrounding areas. THe surrounding area burned so I stopped put acid on that part. I think I used too much acid on the wart because now the wart has turned into a huge black scab that is peeling. I stopped applying the acid.
1. Was it a bad move to stop applying the acid
2.Does the scab mean the wart is gone
3. Do i need to goto the doctor for this, or is this how the treatment for warts works
4. There is a lot of skin peeling and flaking off the surrounding area is that normal
Cancel
1 Answers
Page 1 of 1
207091 tn?1337713093
That's normal for using too much of it.  Give it a few days to heal, and if its not getting better, or it gets worse, see your doctor.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources